My husband and I will soon be ttc. I am currently taking doxepin (anti-depressant), so i went to my doc and told them our plan and they said I need to go off it. I would rather be on nothing, but she kind of pushed celexa on me, so I am weaning off my doxepin and have been taking celexa for only 2 nights now. I just found more research on it that not only did test prove that it caused miscarriages and birth defects in pregnant rats, but I also found like 5 cases where women that were on it had miscarriages. I want to now stop this medication before it has a chance to take full effect and my body becomes dependant on it. Has anyone heard of this and it's fine for me to stop it right? Since Ive only taken 2 doses and they were 1/2 pills.
Answer by mrsmostafa at 11:20 PM on Dec. 18, 2008
Answer by Mom1Stepmom1 at 9:23 PM on Dec. 18, 2008
Answer by Anonymous at 9:25 PM on Dec. 18, 2008
Answer by kristal2146 at 9:35 PM on Dec. 18, 2008
Answer by honeyb3 at 9:45 PM on Dec. 18, 2008
Answer by Babylove76 at 10:36 PM on Dec. 18, 2008